# SDR AT0000450

- Difficulty date: October 21, 2000
- Submitted: October 23, 2000
- Operation: Air carrier
- Aircraft: N470AT
- Make and model: Boeing 737284
- Aircraft serial: 21501
- Engine: Pwa JT8D9A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Insert
- Part number: 467228
- Condition: Worn
- Location: Nr 1 Eng Gearbox
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

LOST OIL QUANTITY IN NR 1 ENGINE DURING CRUISE.  INSTALLED NEW INSERT IN GEARBOX AT OIL PRESSURE DIFFERENTIAL LINE.
